MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM 2H L-PLATE, TI, 5H, LT; BONE FIXATION PLATE

ARTHREX, INC. 2.4MM 2H L-PLATE, TI, 5H, LT; BONE FIXATION PLATE
Model Number 2.4MM 2H L-PLATE, TI, 5H, LT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/30/2024, it was reported by a sales representative via email that a screw went right through an ar-8952ml-05l l-plate during insertion.The screw had zero fixation against the plate.This was discovered during a distal radius fracture procedure on (b)(6) 2027.No further information was provided.Additional information requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive forces being used during insertion of the screw and/or misaligned insertion.

Brand Name
2.4MM 2H L-PLATE, TI, 5H, LT
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21218343
Report Number1220246-2025-00059
Device Sequence Number8640266
Product Code HRS
UDI-Device Identifier00888867133402
UDI-Public00888867133402
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM 2H L-PLATE, TI, 5H, LT
Device Catalogue NumberAR-8952ML-05L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown